Vladikavkazskii Matematicheskii Zhurnal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vladikavkaz. Mat. Zh., 2017, Volume 19, Number 3, Pages 11–20 (Mi vmj620)  

Singular integro-differential equations with Hilbert kernel and monotone nonlinearity

S. N. Askhabovab

a Chechen State Pedagogical Institute
b Chechen State University, Groznyi

Abstract: In this paper applying methods of trigonometric series we establish that the singular integro-differential operator with the Hilbert kernel $(Gu)(x)=-\frac{1}{2\pi}\int\nolimits_{-\pi}^{\pi} u'(s)  \mathrm{ctg} \frac{s-x}{2} ds$ with the domain $D(G)=\{u(x):  u(x)$ absolutely continuous with $u'(x)\in L_{p'}(-\pi,\pi)$ and $u(-\pi)=u(\pi)=0\}$, where $p'=p/(p-1)$, ${1<p<\infty}$, is a strictly positive, symmetric and potential. Using this result and the method of maximal monotone operators, we investigate three different classes of nonlinear singular integro-differential equations with the Hilbert kernel, containing an arbitrary parameter, in the class of $2\pi$-periodic real functions. The solvability and uniqueness theorems, covering also the linear case, are established under transparent restrictions. In contrast to previous papers devoted to other classes of nonlinear singular integro-differential equations with the Cauchy kernel, this one is based on inverting of the superposition operator generating the nonlinearity in the equations considered, and on the proof of the coercivity of this inverse operator. The corollaries are given that illustrate the obtained results.

Key words: nonlinear singular integro-differential equations, Hilbert kernel, method of maximal monotone operators.

Full text: PDF file (229 kB)
References: PDF file   HTML file
UDC: 517.968
Received: 04.07.2017

Citation: S. N. Askhabov, “Singular integro-differential equations with Hilbert kernel and monotone nonlinearity”, Vladikavkaz. Mat. Zh., 19:3 (2017), 11–20

Citation in format AMSBIB
\Bibitem{Ask17}
\by S.~N.~Askhabov
\paper Singular integro-differential equations with Hilbert kernel and monotone nonlinearity
\jour Vladikavkaz. Mat. Zh.
\yr 2017
\vol 19
\issue 3
\pages 11--20
\mathnet{http://mi.mathnet.ru/vmj620}


Linking options:
  • http://mi.mathnet.ru/eng/vmj620
  • http://mi.mathnet.ru/eng/vmj/v19/i3/p11

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Владикавказский математический журнал
    Number of views:
    This page:127
    Full text:49
    References:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021